# SDR GAIA98122

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURING A TRANSITION LIGHT 'C' PHASE IN PLAN.  OUTER SIDE OF FLOORBEAM WEB, AFT ATTACH ANGLE IS CORRODED, BS 870, RBL 45.  REMOVED CORROSION AND REPAIRED TEE ANGLE AT BS 870, RBL 45.  REMOVED CORROSION AND REPAIRED TEE ANGLE AT BS 870, IAW B727 SRM 51-40-04.  INSTALLED ANGLE AND FASTENERS, IAW B727 SRM 51-30-02.  (M)
